# SDR SWAA2023041714219

- Difficulty date: March 8, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 58,003 hours, 34,631 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Peeling
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL BETW. STA 500 THRU 520 #231KF TOP FIBERGLASS SKIN PEELING OFF SOME AREAS<[01] REMOVED THE DAMAGED FACESHEET AND PREPARED DAMAGED AREA AT MAIN CABIN FLOOR PANEL #231KF REF: B737 SRM 53-00-50-2R-1 PARAGRAPH 3;[02] VERIFIED STEP 1.;[03] APPLIED REPAIR AT DAMAGE AREA FLOOR PANEL #231 KF; REF: B 737 SRM 53-00-50-2R-1 PARAGRAPH 3 AND RESIN PO#1799598; CLOTH PO#1690463;[04] VERIFIED STEP 3
